Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


bilirubin
Jun 22, 2008

hey doctors,

I am currently taking reyetaz, truvada and norvir. My last set of labs indicated that my bilirubin is at 2.4 -- everything else was within normal range.

Should I be concerned?

I have also been experiencing muscle soreness in my thighs for about a week now. I normally run about 20 miles a week but haven't done so in about a month, so I don't think the soreness is from exercise. Can the high levels of bilirubin be causing this? Should I be concerned about the soreness?

Thanks.

Response from Dr. Holodniy

The elevated bilirubin is a common side effect with reyataz and should not cause you any harm. It is very unlikely that an elevated bilirubin would cause muscle soreness. You don't indicate whether you are on any other medications as well. Some medications (like some statins) can result in drug interactions with HIV meds (like ritonavir) and cause muscle problems. You also might want to have your blood muscle enzyme levels checked just as a precaution.



Previous
Wait for treatment?
Next
Don't understand labs

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement